# SDR USAABB98003

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Trans
- Part number: S251N40318
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FLT 6 - ON APPROACH TO DCA, THE FLAPS FAILED TO MOVE AND CREW RECEIVED THE EICAS MESSAGE, 'TE FLAP ASYM'.  FLT DIVERTED TO BWI AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT FLAP POSITION TRANSMITTER.  (M)
